Dispersion relations for reactions involving a variable number of particles
Doklady Akademii Nauk, Tome 120 (1958) no. 3, pp. 501-503
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_3_a16,
author = {A. A. Logunov},
title = {Dispersion relations for reactions involving a variable number of particles},
journal = {Doklady Akademii Nauk},
pages = {501--503},
year = {1958},
volume = {120},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_3_a16/}
}
A. A. Logunov. Dispersion relations for reactions involving a variable number of particles. Doklady Akademii Nauk, Tome 120 (1958) no. 3, pp. 501-503. http://geodesic.mathdoc.fr/item/DAN_1958_120_3_a16/